# SDR 2006FA0000537

- Difficulty date: May 20, 2006
- Submitted: May 20, 2006
- Operation: General aviation
- Aircraft: N43SA
- Make and model: Cessna 550
- Aircraft serial: 0086
- Aircraft time: 9,863 hours, 7,154 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Condition: Damaged
- Location: Esc Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRIKER PLATE HAD COME LOSE AT THE TOP LATCH POINT FOR THE ESCAPE HATCH ALLOWING THE LOCK PIN TO ELONGATE OUT THE HOLE. THIS REQUIRED THE REPLACEMENT OF 5511162-12 CHANNEL AND 5511162-48 ZEE CHANNEL.
